Volume No. :   9

Issue No. :  4

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Deriving Shape Functions for 12-noded quartic serendipity element and verified two verification conditions



Address:   Reddaiah P
Professor of Mathematics, Global College of Engineering and Technology, Kadapa, Andhra Pradesh, India.
*Corresponding Author
DOI No: 10.5958/2349-2988.2017.00106.1

ABSTRACT:
In this paper, I derived shape functions for 12-noded quartic serendipity element by using natural Co-ordinate system and also I verified two verification conditions for shape functions. First verification condition is sum of all the shape functions is equal to one and second verification condition is each shape function has a value of one at its own node and zero at the other nodes. For computational purpose we use Mathematica 4 Software [3].
KEYWORDS:
Serendipity quartic element, Natural Co-ordinate system, Shape functions, 12-noded, Mathematica 4 Software.
Cite:
Reddaiah P. Deriving Shape Functions for 12-noded quartic serendipity element and verified two verification conditions. Research J. Science and Tech. 2017; 9(4): 626-632.
[View HTML]      [View PDF]



Visitor's No. :   105546